# SDR SWAA2013070517957

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 59,431 hours, 48,530 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 7139M84G03
- Part serial: CA0B2132
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DEPARTING ORF CLIMBING THRU FL 230, THE AIRCRAFT NOTICEABLE YAWED LT FOLLOWED BY THE NR 2 ENG N1 REACHING 107% & THE RED LIGHT.  R/R NR 2 ENGINE PMC & NR 2 ENG T12 SENSOR IAW MM.
